# SDR SWIA202163248

- Difficulty date: November 13, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL600*
- Aircraft serial: 10236
- Aircraft time: 42,683 hours, 27,165 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Part number: SH670318221
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* BACK UP SILL AT STGR21L FS310-FS333 CORRODED     (C-CHECK RO 12/26/2021)     REMOVED AND INSTALLED NEW REPLACEMENT BACK UP SILL (P/N SH670-31822-1S) ONTO STGR21L BETWEEN FS310.00 AND FS333.00 USING ALL NEW HARDWARE. REF BOMBARDIER DWG# SH670-31810 REV Y AND CRJ700 SRM'S 51-42-06-001-001 A01, 51-42-21-001-001 A01, COMPLIED WITH SKYWEST TASKCARD 51-900-1000-SKY, LEAK CHECK GOOD.
